# SDR ASAA2021051534819

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 22,117 hours, 7,032 cycles
- System (JASC): 2300 · Communications System
- Part: Indication Sys
- Condition: No Indication
- Location: Satcom
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SAT PROMPT NOT DISPLAYED ENROUTE. GROUNDED - YES. QRH RESET PERFORMED. OPS NORMAL.
